Flow invariance for nonautonomous nonlinear partial differential delay equations
Seyedeh Marzieh Ghavidel Wolfgang M. Ruess
Communications on Pure & Applied Analysis 2012, 11(6): 2351-2369 doi: 10.3934/cpaa.2012.11.2351
Several fundamental results on existence and flow-invariance of solutions to the nonlinear nonautonomous partial differential delay equation $ \dot{u}(t) + B(t)u(t) \ni F(t; u_t), 0 \leq s \leq t, u_s = \varphi, $ with $ B(t)\subset X\times X$ $\omega-$accretive, are developed for a general Banach space $X.$ In contrast to existing results, with the history-response $F(t;\cdot)$ globally defined and, at least, Lipschitz on bounded sets, the results are tailored for situations with $F(t;\cdot)$ defined on -- possibly -- thin subsets of the initial-history space $E$ only, and are applied to place several classes of population models in their natural $L^1-$setting. The main result solves the open problem of a subtangential condition for flow-invariance of solutions in the fully nonlinear case, paralleling those known for the cases of (a) no delay, (b) ordinary delay equations with $B(\cdot)\equiv 0,$ and (c) the semilinear case.
keywords: accretive operators population models flow-invariance Nonlinear partial differential delay equations

Year of publication

Related Authors

Related Keywords

[Back to Top]